# SDR AUS20020237

- Difficulty date: March 13, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Part number: XD4N
- Condition: Faulty
- Location: Landing Gear Doo
- Component: Landing Gear Doo
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOOR RELAY SUSPECT FAULTY. INVESTIGATION COULD NOT DUPLICATE FAULT.
